Alert archive / New Jersey / Red Flag Warnings in 2013

Red Flag Warning 1, NWS New York, NY

April 3, 20134 counties in Connecticut; 5 counties in New Jersey

NWS New York, NY issued this red flag warning at Apr 3, 2013, 3:58 AM EDT for 4 counties in Connecticut; 5 counties in New Jersey. It took effect at Apr 3, 2013, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2013, 3:58 AM EDT (07:58 UTC)
In effect from
Apr 3, 2013, 10:00 AM EDT
Expired
Apr 3, 2013, 8:00 PM EDT
In force
10 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ

The radar

The Brookhaven radar (KOKX), 63 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2139 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WWUS81 KOKX 030758
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
358 AM EDT WED APR 3 2013

...ENHANCED THREAT FOR THE SPREAD OF WILDFIRES THIS MORNING INTO
EARLY THIS EVENING...

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
032100-
/O.UPG.KOKX.FW.A.0001.130403T1200Z-130403T2300Z/
/O.NEW.KOKX.FW.W.0001.130403T1400Z-130404T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
358 AM EDT WED APR 3 2013

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR AN ENHANCED THREAT FOR THE SPREAD OF WILDFIRES
FOR THE ENTIRE TRI-STATE AREA...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG
WARNING FOR AN ENHANCED THREAT FOR THE SPREAD OF
WILDFIRES...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...NEW YORK CITY...LONG ISLAND...THE LOWER HUDSON 
  VALLEY...SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TIMING...THE STRONGEST WINDS AND LOWEST RELATIVE HUMIDITIES WILL
  OCCUR THIS AFTERNOON.

* IMPACTS...RAPID WILDFIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
3 follow-up statements
564 
WWUS81 KOKX 031019 CCA
RFWOKX

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
619 AM EDT WED APR 3 2013

...ENHANCED THREAT FOR THE SPREAD OF WILDFIRES THIS MORNING INTO
EARLY THIS EVENING...

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
032345-
/O.UPG.KOKX.FW.A.0001.130403T1200Z-130403T2300Z/
/O.COR.KOKX.FW.W.0001.130403T1400Z-130404T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
619 AM EDT WED APR 3 2013

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR AN ENHANCED THREAT FOR THE SPREAD OF WILDFIRES
FOR THE ENTIRE TRI-STATE AREA...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG
WARNING FOR AN ENHANCED THREAT FOR THE SPREAD OF
WILDFIRES...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...NEW YORK CITY...LONG ISLAND...THE LOWER HUDSON 
  VALLEY...SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TIMING...THE STRONGEST WINDS AND LOWEST RELATIVE HUMIDITIES WILL
  OCCUR THIS AFTERNOON.

* IMPACTS...RAPID WILDFIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR OCCURRING. ANY FIRES THAT START MAY SPREAD RAPIDLY
AND BECOME DIFFICULT TO EXTINGUISH.

&&

$$
674 
WWUS81 KOKX 031900
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
300 PM EDT WED APR 3 2013

...ENHANCED THREAT FOR THE SPREAD OF WILDFIRES INTO EARLY THIS
EVENING...

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
040000-
/O.CON.KOKX.FW.W.0001.000000T0000Z-130404T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
300 PM EDT WED APR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR AN ENHANCED THREAT FOR THE SPREAD OF WILDFIRES FOR THE ENTIRE
TRI-STATE AREA...

* AFFECTED AREA...NEW YORK CITY...LONG ISLAND...THE LOWER HUDSON 
  VALLEY...SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 23 PERCENT.

* TIMING...THE STRONGEST WINDS AND LOWEST RELATIVE HUMIDITIES 
  WILL OCCUR LATE THIS AFTERNOON.

* IMPACTS...RAPID WILDFIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR OCCURRING. ANY FIRES THAT START MAY SPREAD
RAPIDLY AND BECOME DIFFICULT TO EXTINGUISH.

&&

$$

MALOIT
550 
WWUS81 KOKX 032356
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
756 PM EDT WED APR 3 2013


CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
040100-
/O.EXP.KOKX.FW.W.0001.000000T0000Z-130404T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
756 PM EDT WED APR 3 2013

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR 
THE ENHANCED THREAT FOR THE SPREAD OF WILDFIRES...

GUSTY WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING THROUGH
THE OVERNIGHT HOURS WHILE RELATIVE HUMIDITY VALUES WILL GRADUALLY
INCREASE TO ABOVE 30 PERCENT. THUS...THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE AT 8 PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at Apr 3, 3:53 AM EDT, 5 minutes earlier.

Area forecast discussion, Apr 3, 3:53 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
353 AM EDT WED APR 3 2013

.SYNOPSIS...
HIGH PRESSURE BUILDS IN FROM THE MIDWEST THROUGH TONIGHT...THEN
TO OUR SOUTH ON THURSDAY. LOW PRESSURE DEVELOPS ALONG THE
SOUTHEASTERN SEABOARD EARLY FRIDAY...THEN TRACKS EAST OF THE
REGION THROUGH FRIDAY NIGHT. HIGH PRESSURE BUILDS IN BEHIND THE
SYSTEM FOR SATURDAY AND OFFSHORE ON SUNDAY. A NEARLY STATIONARY
FRONT WILL DEVELOP NORTH OF THE REGION MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN ANOMALOUSLY DEEP CLOSED WILL ONLY SLOWLY DRIFT N THROUGH SE
CANADA TODAY...WITH A VIGOROUS SHORTWAVE MOVING THROUGH LATE TODAY.

ANOTHER BREEZY AND UNSEASONABLY COLD DAY TODAY. SCT INSTABILITY
CLOUD COVER LIKELY ONCE AGAIN THIS AFTERNOON WITH
SHORTWAVE/SURFACE TROUGH PASSAGE...BUT PROFILE LOOKS TOO DRY FOR
ANY PRECIP.

WINDS WILL INCREASE THROUGH THE MORNING AS MIXING DEEPENS...PEAKING
AT 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH.

THE WINDS COUPLED WITH LOW RELATIVE HUMIDITIES WILL PRODUCE AN
ENHANCED THREAT FOR THE SPREAD OF WILDFIRES. REFER TO THE FIRE
WEATHER SECTION FOR DETAILS.

TEMPS SHOULD RUN SIMILAR TO TUE...MID 40S COAST AND LOWER 40S
INTERIOR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
SHORTWAVE AXIS SLIDES EAST THIS EVENING WITH FLOW BECOMING MORE ZONAL
ON THURSDAY.

BETTER POTENTIAL FOR RADIATIONAL COOLING LATE TONIGHT WITH CLEARING
SKIES IN THE WAKE OF SHORTWAVE AND DIMINISHING WINDS LATE TONIGHT AS
HIGH PRESSURE BUILDS TO THE SW OF THE REGION.

TEMPS WILL RUN A GOOD 5 TO 10 DEGREES BELOW SEASONABLE WITH LOWS IN
THE UPPER 20S/LOWER 30S IN THE URBAN CENTERS...BUT LIKELY DROPPING
INTO THE TEENS ACROSS INTERIOR VALLEYS AND PINE BARRENS.

A MODERATING TREND EXPECTED ON MONDAY AS HIGH PRESSURE SLIDES S AND
THEN SE OF THE REGION. SOME INCREASING CIRRUS EXPECTED LATE IN THE
DAY...BUT MOSTLY SUNNY SKIES AND SE WINDS SHOULD ALLOW TEMPS TO
REBOUND TOWARDS SEASONABLE LEVELS (LOWER 50S-55 CITY/INTERIOR AND
UPPER 40S-50 COAST). AFTERNOON SEABREEZE DEVELOPMENT WILL
LIKELY KNOCK TEMPS BACK INTO THE 40S LATE IN THE AFTERNOON ALONG THE
COAST.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MAIN WEATHER EVENT...OR NON-EVENT...WILL BE WITH THE LOW TRACKING E
OF THE CWA FRI. 00Z ECMWF TRACKS THE SYSTEM CLOSE TO THE GFS WHICH
IS TIGHTLY CLUSTERED WITH THE GFS ENSEMBLES. POSITION JUST E OF THE
BENCHMARK. WILL THEREFORE FOCUS PCPN CHANCES ON ERN ZONES. HIPRES
BUILDS IN BEHIND THE LOW ON SAT WITH DRY AND COOL WX. THERMAL
PROFILES DICTATE TEMPS REMAIN BLW CLIMO. A SLIGHT WARMING TREND
ENSUES SUN-MON AS HEIGHTS BUILD ACROSS THE REGION. FRONT DEVELOPS N
OF THE CWA...WITH THE POTENTIAL TO COME THRU AS A WEAK CDFNT MON NGT
INTO TUE. WITH LACK OF FORCING SUN AND MON...HAVE LIMITED POPS TO
SCHC. THIS MAY BE FURTHER REDUCED IF CONFIDENCE IN THE FRONT
REMAINING N OF THE AREA THRU THAT TIME FRAME INCREASES. KEPT ONLY
SCHC POPS WITH THE FRONT FOR MON NGT-TUE...AS THE 00Z ECMWF SUGGESTS
THE RIDGE WILL REMAIN IN PLACE WITH NO FROPA.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS WITH HIGH PRESSURE BUILDING IN.

WINDS REMAIN THE CONCERN THROUGH THE PERIOD. WINDS REMAIN AROUND
10 KT OVERNIGHT WITH OCCASIONAL GUSTS INTO THE TEENS EXPECTED ALONG
COASTAL TAF SITES THROUGHOUT THE NIGHT. WINDS WILL VARY BETWEEN
280 AND 310 DURING THE NIGHT.

GUSTS INCREASE TOMORROW AFTER 12Z...WITH THE STRONGEST GUSTS
BETWEEN 30 AND 32 KTS AFTER 18Z. WIND FLOW MAINLY LEFT OF 300 TRUE
DURING THE DAY.

FEW TO SCT MID LEVEL CLOUDS PERSIST THROUGH TOMORROW.

WINDS AND GUSTS DIMINISH WEDNESDAY NIGHT.

.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.WED NIGHT...VFR. NW WINDS GRADUALLY DECREASE TOWARDS THURSDAY MORNING.
.THU...VFR. SW WINDS INCREASING TO 10-15 KT GUSTS UP TO 20 KT.
.THU NIGHT...VFR. LOWERING SW WINDS.
.FRIDAY...MVFR/IFR POSSIBLE WITH -RA.
.FRIDAY NIGHT-SAT...IMPROVING TO VFR OVERNIGHT. N WINDS 10-15 KT
WITH GUSTS UP TO 20 KTS POSSIBLE.
.SUNDAY...MAINLY VFR DURING THE DAY. MVFR OR LOWER POSSIBLE AT NIGHT
WITH -RA. S WINDS 10-15 KT WITH GUSTS UP TO 20 KT.

&&

.MARINE...
AFTER A LULL EARLY THIS MORNING...SCA WINDS GUSTS ARE EXPECTED TO
REDEVELOP THROUGH THE MORNING ACROSS ALL NEARSHORE WATERS. WIND
GUSTS WILL LIKELY PEAK LATER THIS AFTERNOON INTO EVENING BEHIND A
SHORTWAVE TROUGH...THEN GRADUALLY WEAKEN AFTER MIDNIGHT AS HIGH
PRESSURE SLIDES SW OF THE REGION. MARGINAL OCEAN SEAS WILL SUBSIDE
AS WELL.

MAINLY SUB SCA CONDS EXPECTED ON THURSDAY AS HIGH PRESSURE SLIDES
S AND SE OF THE AREA...ALTHOUGH WINDS COULD GUST TO 25 KT ACROSS
THE ENTRANCE OF NY HARBOR WITH COASTAL JET FORMATION LATE THU
AFTERNOON/EVE.

SW WINDS WILL BE CLOSE TO SCA LVLS THU NGT...MAINLY ON THE OCEAN.
HIGHEST PROB FOR SCA WILL BE THE ERN OCEAN WITH BUILDING SEAS ON THE
SW FLOW.

LOW PRES TRACKS E OF THE WATERS ON FRI AND OUT TO SEA ON SAT. SCA
CONDITIONS POSSIBLE FRI INTO SAT FOR THE PROTECTED WATERS...AND
LIKELY ON THE OCEAN. LINGERING 5 FT SEAS ON THE OCEAN ON SUN...WITH
CONDITIONS BLW SCA LVLS ELSEWHERE. SEAS SUBSIDE BLW 5 FT ON THE
OCEAN FOR MON.

&&

.FIRE WEATHER...
BASED ON PRIOR COLLABORATION WITH LOCAL/STATE FORESTRY OFFICIALS...
CONTINUED DRYING OF FINE FUELS...WIND GUSTS OF 30-35 MPH AND MINIMUM
RELATIVE HUMIDITIES GENERALLY IN THE 20S THIS AFTERNOON/EARLY
EVENING A FIRE WEATHER WARNING WILL BE ISSUED FOR THE ENTIRE
TRI-STATE FOR TODAY.

MOST CONDITIONS WILL BE SIMILAR ON THURSDAY...EXCEPT WINDS WILL
LIKELY BE LIGHTER. WINDS APPEAR TO PEAK WITH FREQUENT GUSTS OF 20 TO
25 MPH IN THE AFTERNOON...EXCEPT A BIT HIGHER IN THE LATE
AFTERNOON/EVE ACROSS QUEENS/BROOKLYN AND SW NASSAU COUNTY WITH COASTAL
JET FORMATION.

&&

.HYDROLOGY...
IT WILL BE DRY THROUGH THURSDAY NIGHT.

SIGNIFICANT PCPN IS NOT EXPECTED FRI-TUE ATTM. POTENTIAL FOR THE FRI
SYSTEM IS AROUND 1/2 INCH OF RAIN UNLESS THERE IS A DRASTIC CHANGE
IN THE EXPECTED TRACK. STORM TOTAL GRID HAS BEEN ISSUED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR CTZ005>012.
NY...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR NYZ067>075-078>081-176>179.
NJ...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR NJZ002>004-006-074-103>108.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 2 AM EDT
     THURSDAY FOR ANZ338-345.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR ANZ330-335-
     340.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ350-353-
     355.

&&

SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...JMC
AVIATION...BC
MARINE...JMC/NV
FIRE WEATHER...NV
HYDROLOGY...JMC
Hazardous weather outlook, Apr 2, 4:01 PM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
401 PM EDT TUE APR 2 2013

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-032015-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
401 PM EDT TUE APR 2 2013

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-032015-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
401 PM EDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MALOIT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:35 PM EDTSmall Craft AdvisoryOKX30 hr

Nearby

Red Flag Warnings in New Jersey, 2013Red Flag Warnings in Connecticut, 2013Red Flag Warnings in New York, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.